{"created":"2023-05-15T09:01:22.102146+00:00","id":2127,"links":{},"metadata":{"_buckets":{"deposit":"17428a14-7a8d-469b-9e60-66d7b73fdad4"},"_deposit":{"created_by":3,"id":"2127","owners":[3],"pid":{"revision_id":0,"type":"depid","value":"2127"},"status":"published"},"_oai":{"id":"oai:hirosaki.repo.nii.ac.jp:00002127","sets":["375:380:1731462958951:411"]},"author_link":["5239","5204","5206"],"item_5_alternative_title_21":{"attribute_name":"その他のタイトル","attribute_value_mlt":[{"subitem_alternative_title":"ノンホモジニアウスな非圧縮性理想流体のオイラー方程式について"}]},"item_5_alternative_title_22":{"attribute_name":"タイトル(ヨミ)","attribute_value_mlt":[{"subitem_alternative_title":"ノンホモジニアウスナ ヒアッシュクセイ リソウ リュウタイ ノ オイラー ホウテイシキ ニ ツイテ"}]},"item_5_biblio_info_8":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"1993-07-20","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"70","bibliographicPageEnd":"39","bibliographicPageStart":"33","bibliographic_titles":[{"bibliographic_title":"弘前大学教育学部紀要"}]}]},"item_5_description_17":{"attribute_name":"フォーマット","attribute_value_mlt":[{"subitem_description":"application/pdf","subitem_description_type":"Other"}]},"item_5_description_5":{"attribute_name":"抄録","attribute_value_mlt":[{"subitem_description":"It is shown here that the Cauchy problem for the Euler equations of a nonhomogeneous\nideal incompressible fluid has a unique solution for a small time interval. The existence\nof a solution is established by applying the method of the semi Galerkin approximations.","subitem_description_type":"Abstract"}]},"item_5_description_7":{"attribute_name":"引用","attribute_value_mlt":[{"subitem_description":"弘前大学教育学部紀要. 70, 1993, p.33-39","subitem_description_type":"Other"}]},"item_5_full_name_2":{"attribute_name":"著者(ヨミ)","attribute_value_mlt":[{"nameIdentifiers":[{"nameIdentifier":"5239","nameIdentifierScheme":"WEKO"}],"names":[{"name":"イトウ, シゲハル"}]}]},"item_5_full_name_3":{"attribute_name":"著者別名","attribute_value_mlt":[{"nameIdentifiers":[{"nameIdentifier":"5206","nameIdentifierScheme":"WEKO"}],"names":[{"name":"伊藤, 成治"}]}]},"item_5_publisher_35":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"弘前大学教育学部"}]},"item_5_radio_42":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"subitem_radio_item":"Article"}]},"item_5_source_id_11":{"attribute_name":"書誌レコードID","attribute_value_mlt":[{"subitem_source_identifier":"AN00211590","subitem_source_identifier_type":"NCID"}]},"item_5_source_id_9":{"attribute_name":"ISSN","attribute_value_mlt":[{"subitem_source_identifier":"0439-1713","subitem_source_identifier_type":"ISSN"}]},"item_5_subject_19":{"attribute_name":"日本十進分類法","attribute_value_mlt":[{"subitem_subject":"411.2","subitem_subject_scheme":"NDC"}]},"item_5_subject_23":{"attribute_name":"NIIサブジェクト","attribute_value_mlt":[{"subitem_subject":"数学","subitem_subject_scheme":"Other"}]},"item_5_text_4":{"attribute_name":"著者所属","attribute_value_mlt":[{"subitem_text_value":"Department of Mathematics, Faculty of Education, Hirosaki University"},{"subitem_text_value":"弘前大学教育学部数学科教室"}]},"item_5_version_type_18":{"attribute_name":"著者版フラグ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_970fb48d4fbd8a85","subitem_version_type":"VoR"}]},"item_creator":{"attribute_name":"著者","attribute_type":"creator","attribute_value_mlt":[{"creatorNames":[{"creatorName":"Itoh, Shigeharu"}],"nameIdentifiers":[{"nameIdentifier":"5204","nameIdentifierScheme":"WEKO"},{"nameIdentifier":"107","nameIdentifierScheme":"研究者総覧","nameIdentifierURI":"http://hue2.jm.hirosaki-u.ac.jp/html/107_ja.html"}]}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2018-03-12"}],"displaytype":"detail","filename":"AN00211590_70_33.pdf","filesize":[{"value":"152.7 kB"}],"format":"application/pdf","licensetype":"license_note","mimetype":"application/pdf","url":{"label":"AN00211590_70_33.pdf","url":"https://hirosaki.repo.nii.ac.jp/record/2127/files/AN00211590_70_33.pdf"},"version_id":"36484b4e-b256-4d1d-a61d-2c4ea8303a8a"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"departmental bulletin paper","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_title":"On the Euler Equations of a Nonhomogeneous Ideal Incompressible Fluid","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"On the Euler Equations of a Nonhomogeneous Ideal Incompressible Fluid"}]},"item_type_id":"5","owner":"3","path":["411"],"pubdate":{"attribute_name":"公開日","attribute_value":"2008-06-02"},"publish_date":"2008-06-02","publish_status":"0","recid":"2127","relation_version_is_last":true,"title":["On the Euler Equations of a Nonhomogeneous Ideal Incompressible Fluid"],"weko_creator_id":"3","weko_shared_id":3},"updated":"2024-11-13T03:10:59.673108+00:00"}